# SDR PNSA980904

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoding Alt
- Part number: EA801
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENCODER REPORTED AS INACCURATE.  AIRCRAFT RETURNED TO BASE.  NO FAULT FOUND.  NO FURTHER PROBLEMS NOTED.
